On Certain Topologies on a Vector Space.

Manuel Valdivia

Manuscripta mathematica (1974/75)

  • Volume: 14, page 241-248
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Valdivia, Manuel. "On Certain Topologies on a Vector Space.." Manuscripta mathematica 14 (1974/75): 241-248. <http://eudml.org/doc/154294>.

author = {Valdivia, Manuel},
journal = {Manuscripta mathematica},
pages = {241-248},
title = {On Certain Topologies on a Vector Space.},
url = {http://eudml.org/doc/154294},
volume = {14},
year = {1974/75},

AU - Valdivia, Manuel
TI - On Certain Topologies on a Vector Space.
JO - Manuscripta mathematica
PY - 1974/75
VL - 14
SP - 241
EP - 248
UR - http://eudml.org/doc/154294
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.